# SDR UALA2013031401557

- Difficulty date: March 12, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 63,006 hours, 7,342 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT INOP.  RELAMPED, CHECKS OKAY.
